Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 643749, 8 pages
http://dx.doi.org/10.5402/2011/643749
Research Article

Fourier Transform of the Continuous Arithmetic Asian Options PDE

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, 43600 Selangor, Malaysia

Received 23 June 2011; Accepted 2 August 2011

Academic Editor: A. Bellouquid

Copyright © 2011 Zieneb Ali Elshegmani and Rokiah Rozita Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original paper is properly cited.

Linked References

  1. E. Barucci, S. Polidoro, and V. Vespri, “Some results on partial differential equations and Asian options,” Mathematical Models & Methods in Applied Sciences, vol. 11, no. 3, pp. 475–497, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. S. M. Turnbull and L. M. Wakeman, “Aquick algorithm for pricing European average options,” Journal of Financial and Quantitative Analysis, vol. 26, pp. 377–389, 1991. View at Google Scholar
  3. E. Levy, “Pricing European average rate currency options,” Journal of International Money and Finance, vol. 11, pp. 474–491, 1992. View at Google Scholar
  4. H. Geman and M. Yor, “Bessel processes, Asian options, and perpetuities,” Mathematical Finance, vol. 3, pp. 349–375, 1993. View at Google Scholar
  5. J. Vecer, “A new PDE approach for pricing arithmetic average Asian option,” Journal of Computational Finance, vol. 4, pp. 105–113, 2001. View at Google Scholar
  6. J. Večeř and M. Xu, “Pricing Asian options in a semimartingale model,” Quantitative Finance, vol. 4, no. 2, pp. 170–175, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. N. Dewynne and W. T. Shaw, “Differential equations and asymptotic solutions for arithmetic Asian options: ‘Black-Scholes formulae’ for Asian rate calls,” European Journal of Applied Mathematics, vol. 19, no. 4, pp. 353–391, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. D. I. Cruz-Báez and J. M. González-Rodríguez, “A different approach for pricing Asian options,” Journal of Applied Mathematics Letters, vol. 21, no. 3, pp. 303–306, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Z. A. Elshegmani, R. R. Ahmad, and S. H. Jaaman, “On the modified arithmetic Asian option equation and its analytical solution,” Applied Mathematical Sciences, vol. 5, pp. 1217–1227, 2011. View at Google Scholar